Lori51 Posted July 14, 2006 Share Posted July 14, 2006 Hello Everyone, Three weeks ago I had my first treatment that Taxol was a part of. They had problems with it the first time, too. My eyes swelled, I began to itch, I exprienced tighening in the chest and my oxygen levels in my blood went down. However, they were able to administer the dose by giving me large doses of steriods and benadryl and stretching the treatment out from 3 hours to 5.....yowsa.... This time around I wasn't as lucky. The same type of things happened again despite diluting drug, slowing the drip, etc. etc. They decided it wasn't in my best interest to continue. Sooooo today I have a 9:00 appointment with the Onc who is supposed to have confired with my Onc at Dana Farber..... Has anyone out there experienced this????? What was the outcome???? I'm scared because know I feel like I won't be getting the best "first line" treatment. The other drugs I'm taking are carboplatin and avastin; they seem to be OK. Any words of wisdom would be greatly appreciated. Hope this finds all of you out there doing well, thinking positive and securily on the beat the beast band wagon. Hugs and prayers all around, Lori Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.